# SDR GTIA040712

- Difficulty date: August 2, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N824NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT PIT STATION 1211 STRINGER 27L-25L FRAME STRAP CORRODED.  REMOVED FRAME STRAP.  FABRICATED NEW FRAME STRAP.  INSTALLED FRAME STRAP.  (M)
